# SDR COMA2010022270002

- Difficulty date: February 19, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 17,255 hours, 12,403 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM GSO RECEIVED FWD AND AFT LAV SMOKE WARNING MSG'S WITH THE SMELL OF DE-ICE FLUID AND PLASTIC.  EMERGENCY DECLARED, A/C RETURNED TO GSO LANDED SAFELY.  RAN BOTH ENGINES, CONFIGURED BLEED VALVES AND OPERATED BOTH LEFT AND RIGHT PACKS.  OBSERVED THE CABIN AND COCKPIT FOR ODORS AND FUMES, NONE DETECTED AT THIS TIME.
